# SDR DALA2018062904274

- Difficulty date: June 27, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,919 hours, 29,912 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Binding
- Location: Ventral Stair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS INOPERATIVE WILL NOT OPEN.  DURING CHECKS,  FOUND THE CONTROL CABLE ASSY FROM THE HANDLE BINDING IN THE OPEN DIRECTION.  R & R BRACKET ASSEMBLY.  REPLACED AFT VENTRAL STAIRS TELEFLEX CABLE.
